# SDR DHL9970217C

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Weight
- Condition: Cracked
- Location: Rt Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT ELEVATOR TAB HAS BALANCE WEIGHT CRACKED.  REPLACED RT ELEVATOR TAB BALANCE WEIGHTS PER B727 SRM 51-10-1 PAR 5 AND B727 SRM 51-30-2 AND S/B 727 55-0040 FIG 1, N/R4005.
